RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Podvigina, Ol'ga Mikhailovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:63
Abstract pages:285
Full texts:145
References:10
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person104412
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. P. S. Krasil'nikov, O. M. Podvigina, “On evolution of the planet's obliquity in a non-resonant planetary system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:4 (2018),  549–564  mathnet  elib
2001
2. V. A. Zheltigovskii, E. A. Kuznetsov, O. M. Podvigina, “Numerical modeling of collapse in ideal incompressible hydrodynamics”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:7 (2001),  402–406  mathnet; JETP Letters, 74:7 (2001), 367–370  scopus
1994
3. V. A. Zheltigovskii, O. M. Podvigina, A. M. Sadovskii, “Some peculiarities of the Earth crust structure in California by the data on topography and the Bouguer anomalies and their relation to seismicity”, Dokl. Akad. Nauk, 337:5 (1994),  662–666  mathnet
4. V. A. Zheltigovskii, O. M. Podvigina, A. M. Sadovskii, “On determination of the boundaries of physical partitions from the data on the Bouguer gravity anomalies with formalized algorithm”, Dokl. Akad. Nauk, 337:4 (1994),  528–531  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021